# SDR FDEA201406191492

- Difficulty date: June 19, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 69,939 hours, 15,320 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: ARG73765505
- Part serial: CPT0171
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DID NOT RETRACT DURING TAKEOFF.  FOLLOWED QRH PROCEDURE TO LOWER THEN RAISE LANDING GEAR.  RT MAIN WENT IMMEDIATELY GREEN.  THE RETRACTION SEQUENCE WORKED.   R & R RT CYLINDER & MLG RETRACT ACTUATOR.  OPS CHECKED NORMAL.
